# SDR AALA200800684

- Difficulty date: March 21, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- Aircraft time: 50,154 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Relief Valve
- Condition: Popped
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T1375/21MAR BDL TO SJU - TOWER REPORTED FUEL LEAKING FROM RIGHT WING.  LANDED JFK WITHOUT INCIDENT.  FOUND PRESSURE RELIEF VALVE POPPED IN PANEL NUMBER SIX POSITION FROM OUTBOARD.  RELOCATED  PRESSURE RELIEF VALVE TO NUMBER FIVE POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
